MathSciNet Relay Station
MathSciNet bibliographic data
MR876963 58E20 (53C35)
Burstall, F.; Rawnsley, J.; Salamon, S. Stable harmonic $2$-spheres in symmetric spaces. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 2, 274–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement